Estimates for the Hardy–Littlewood maximal function on the Heisenberg group

Tom 103 / 2005

Jacek Zienkiewicz Colloquium Mathematicum 103 (2005), 199-205 MSC: 42B25, 43A15. DOI: 10.4064/cm103-2-5

Streszczenie

We prove the dimension free estimates of the $L^p\rightarrow L^p$, $1< p\leq \infty $, norms of the Hardy–Littlewood maximal operator related to the optimal control balls on the Heisenberg group ${{\mathbb H}}^n$.

Autorzy

  • Jacek ZienkiewiczInstitute of Mathematics
    Wrocław University
    Pl. Grunwaldzki 2/4
    50-384 Wrocław, Poland
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek